# SDR AALA20110315MIA02

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 68,701 hours, 10,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED LEADING EDGE SLAT DISAGREE ON LANDING.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  FOUND FLAP LEVER SLIGHTLY OUT OF 25 DEGREE DETENT.  FSEU ALSO DISPLAYED FLAP LEVER RVDT FAULT.  CYCLED FLAP/SLAT SYSTEM AND ALL FAULTS CLEARED.  SYSTEM GROUND CHECK NORMAL OPERATION.
